# SDR HALA2010050200225

- Difficulty date: May 2, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 91,438 hours, 17,570 cycles
- Engine: Pwa PW4062
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Strut Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 STRUT AFT FAIRING, AFT "V" ANGLE, INBD ANGLE BROKEN WERE FAIRING ATTACHES TO STRUT.  FABRICATION OF REPLACEMENT PARTS IAW DWG 313T3380. MATCH DRILL REPLACEMENT FRAME DWG 313T3380-303, IAW SRMS -40-02, REV 82. ASSY FRAME AND FABRICATED PARTS IAW SRM 51-40-02 REV. 82 AND DWG 313T3380, REV H. AREAS ALODINED AND BORIC ACID ANODIZE WERE REQ AND PARTS PRIMED.
